A case of life-threatening dermatological emergency
Herodotou, Nicholas, Barnett, M. (Mandy), Riley, Elaine and Hill, Kay. (2008) A case of life-threatening dermatological emergency. European Journal of Palliative Care, Vol.15 (No.4). pp. 166-167. ISSN 1352-2779Full text not available from this repository.
Official URL: http://www.ejpc.eu.com
Toxic epidermal necrolysis (TEN), a severe form of Stevens-Johnson syndrome, is a dermatological emergency. It is a drug-induced or idiopathic mucocutaneous skin reaction characterised by erythema, a macular/purpuric rash, mucosal involvement, blistering of the skin, epidermal necrosis and skin desquamation, leading to massive fluid loss, sepsis and electrolyte imbalance.
|Item Type:||Journal Article|
|Subjects:||R Medicine > RL Dermatology|
|Divisions:||Faculty of Medicine > Warwick Medical School > Education Development and Research
Faculty of Medicine > Warwick Medical School
|Journal or Publication Title:||European Journal of Palliative Care|
|Publisher:||Hayward Medical Communications Ltd.|
|Official Date:||July 2008|
|Page Range:||pp. 166-167|
|Access rights to Published version:||Restricted or Subscription Access|
Actions (login required)